Derivatives of kernels associated to complex subelliptic operators

A.F.M. Elst, ter

Research output: Contribution to journalArticleAcademicpeer-review

3 Citations (Scopus)


We prove large time Gaussian bounds for the derivatives of the semigroups kernel associated with complex, second-order, subelliptic operators on Lie groups of polynomial growth.
Original languageEnglish
Pages (from-to)393-406
JournalBulletin of the Australian Mathematical Society
Issue number3
Publication statusPublished - 2003


Dive into the research topics of 'Derivatives of kernels associated to complex subelliptic operators'. Together they form a unique fingerprint.

Cite this